MAUDE Adverse Event Report: EXACTECH, INC. EQUINOXE CAGE GLENOID MEDIUM, BETA; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED

EXACTECH, INC. EQUINOXE CAGE GLENOID MEDIUM, BETA; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Catalog Number 314-13-13
Medical Device Problem Codes Naturally Worn (2988); Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Failure of Implant (1924); Pain (1994); Muscle/Tendon Damage (4532)
Date of Event 10/13/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(d10) concomitant device(s): (b)(6): 310-00-47 - xs humeral head, 47mm xs offset humeral head.(b)(6): 300-50-45 - 4.5mm short rep plate.(b)(6): 300-20-02 - equinox square torque define screw drive kit.(b)(6): 300-01-11 - equinoxe, humeral stem primary, press fit 11mm.
 
Event or Problem Description
As reported by the equinoxe shoulder study, the patient had an initial right tsa on (b)(6)2014.The patient presented on (b)(6) 2023 with aseptic glenoid loosening.Initially noted glenoid loosening on (b)(6) 2021 x-ray.Had increasing pain & loosening in last year.Supraspinatus was absent at the time of revision surgery & glenoid was worn and loose.The case report form indicates that this event is unlikely related to device and definitely related to procedure.Outcome was resolved on (b)(6) 2023.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The reported shoulder pain may be the result of glenoid loosening and prosthesis wear due to eccentric loading of the glenoid secondary to instability resulting from the reported rotator cuff tear.However, the failure and potential contributions from manufacturing, patient, or user-related issues to the event cannot be confirmed as the devices were not returned for evaluation and no images or radiographs were provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
EQUINOXE CAGE GLENOID MEDIUM, BETA
Common Device Name
PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH
2320 nw 66th ct.
gainesville FL 32653
Manufacturer Contact
kate jacobson
gainesville, FL 32653
3523771140
MDR Report Key18280170
Report Number1038671-2023-02926
Device Sequence Number17619800
Product Code KWS
UDI-Device Identifier10885862172693
UDI-Public10885862172693
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K113309
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2023
Reporter Type Manufacturer
Report Source Study,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/04/2019
Device Catalogue Number314-13-13
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/14/2023
Supplement Date Received by Manufacturer05/05/2025
Initial Report FDA Received Date12/06/2023
Supplement Report FDA Received Date05/06/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/10/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10
Patient Age58 YR
Patient SexFemale
Patient Weight110 KG
Patient RaceWhite